# SDR 2019FA0000157

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: General aviation
- Aircraft: N592WT
- Make and model: Beech 58
- Aircraft serial: TH2401
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: 649983
- Condition: Cracked
- Location: Engine
- Component: Fuel Screen, Cont
- Component part number: 539959
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL INLET SCREEN GASKETS SPLITTING, CAUSING A FUEL LEAK. WE BELIEVE THIS TO HAVE BEEN A BAD BATCH OF GASKETS. ON THIS PARTICULAR AIRPLANE, NEW GASKETS WERE INSTALLED ON 4/2. PILOT REPORTED TO US THAT THE LEFT GASKET WAS LEAKING ON 4/26. RIGHT SIDE WAS OKAY. ALSO ON 4/26, WE DISCOVERED IN OUR SHOP THAT SEVERAL GASKETS SPLIT UNDER HAND TIGHTENING PRESSURE ONLY, WHILE ATTEMPTING TO INSTALL ON ANOTHER AIRPLANE. WE HAD ONLY 3 GASKETS LEFT IN STOCK, ALL SPLIT UNDER HAND TIGHTENING. WE ORDERED NEW GASKETS WHICH SEEM TO WORK FINE. ON 5/23, IT WAS REPORTED TO US THAT THE RIGHT GASKET WAS SPLIT ON TH-2401, SO WE THINK IT IS A BAD BATCH. WE HAVE SINCE NOTIFIED ALL CUSTOMERS WHO HAVE HAD NEW GASKETS INSTALLED IN THE LAST YEAR. NONE REPORT SPLIT GASKETS AT THIS TIME, BUT WE ARE GOING TO REPLACE THEM ASAP WITH NEW GASKETS JUST TO BE 100% SURE.
